# SDR DL72K990662

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 4-74176-12AD, SEVERAL CRACK INDICATIONS WERE NOTED IN THE S4L LAP JOINT BETWEEN BS 360 AND 480. FOUR CRACKS WERE CONFIRMED, IN THREE DIFFERENT STRINGER BAYS.  REPAIRED PER ERA 332943-14AD, REV A.
